Local derivations on Jordan triples
|Title:||Local derivations on Jordan triples||Authors:||Mackey, Michael||Permanent link:||http://hdl.handle.net/10197/6265||Date:||Mar-2013||Abstract:||R. V. Kadison (J. Algebra 130 (1990) 494–509) defined the notion of local derivation on an algebra and proved that every continuous local derivation on a von Neumann algebra is a derivation. We provide the analogous result in the setting of Jordan triples.||Type of material:||Journal Article||Publisher:||London Mathematical Society||Copyright (published version):||2013 London Mathematical Society||Keywords:||Jordan derivations; Jordan triple derivations; Linear maps||DOI:||10.1112/blms/bdt007||Language:||en||Status of Item:||Peer reviewed|
|Appears in Collections:||Mathematics and Statistics Research Collection|
Show full item record
This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.